# SDR DALA2018031501712

- Difficulty date: March 14, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 37,461 hours, 25,444 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RT FLAP LOWER MOVEABLE VANE LOWER SKIN -5" FROM OUT EDGE. RT FLAP LOWER MOVEABLE VANE LOWER SKIN WAS REPAIRED PER SRM 57-53-01-2R PROCEDURE 1 PAR 4 AND SRM 51-70-02.
